# SDR 2008UALA02616

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 48,241 hours, 17,654 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOP.  FLIGHT DIVERTED.  REPLACED CONTROL PANEL AND  REPLACED SCANNER, OPS CHECKED NORMAL.
